MAUDE Adverse Event Report: COOK INCORPORATED INSTINCT; HEMOSTATIC METAL CLIP FOR THE GI TRACT

COOK INCORPORATED INSTINCT; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number G18344
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Clip deployed inside scope prior to use.Physician noted that while he was advancing clip catheter down the biopsy channel he met some resistance and when the catheter came through the tip of the scope that the clip was detached.

Brand Name
INSTINCT
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
COOK INCORPORATED
6300 n. matthews dr.
ellettsville IN 47429
MDR Report Key8873328
Report Number8873328
Device Sequence Number16674037
Product Code PKL
UDI-Device Identifier00827002183445
UDI-Public(01)00827002183445(17)220502(10)W4210807
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2019
Report Date (Section F) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG18344
Device Catalogue NumberINSC-7-230-20-S
Device Lot NumberW4210807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/08/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight78
Date Report Sent to FDA07/18/2019